# SDR R61A2024032200129

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 37,780 hours, 28,965 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401901
- Part serial: 05063342
- Condition: Faulty
- Location: Mau 3a
- Part time: 3,772 hours, 2,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVNX MAU 3A FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R MAU 3 POWER SUPPLY 1.  R&R NIC PROC 5.
